Journal of Mathematical Finance

Volume 1, Issue 2 (August 2011)

ISSN Print: 2162-2434   ISSN Online: 2162-2442

Google-based Impact Factor: 0.87  Citations  

Option Pricing When Changes of the Underlying Asset Prices Are Restricted

HTML  Download Download as PDF (Size: 182KB)  PP. 28-33  
DOI: 10.4236/jmf.2011.12004    4,762 Downloads   9,756 Views  Citations




Exchanges often impose daily limits for asset price changes. These restrictions have a direct impact on the prices of options traded on these assets. In this paper, we derive closed-form solution of option pricing formula when there are restrictions on changes in underlying asset prices. Using numerical examples, we illustrate that very often the impact of such restrictions on option prices is substantial.

Share and Cite:

G. Jiang, G. Pan and L. Shi, "Option Pricing When Changes of the Underlying Asset Prices Are Restricted," Journal of Mathematical Finance, Vol. 1 No. 2, 2011, pp. 28-33. doi: 10.4236/jmf.2011.12004.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.